-Releases ibuprofen immediately in the stomach for fast pain relief -Unleash the speed of liquid. -Absorbed twice as fast as standard ibuprofen tablets* -Starts to get to work in 8 minutes** -Up to 8 hours relief, with 400mg dose -Faster, longer, stronger relief for headaches than paracetamol (with a 400mg dose compared to 1000mg standard paracetamol)* -Suitable for adults, the elderly and children over 12 years -Suitable for headache, backache, muscular pain, period pain, dental pain, fever, migraine, and rheumatic pain. See product for more information. Nurofen Express Liquid Capsules release immediately in the stomach, for fast pain relief. For over 30 years, Nurofen has helped to provide millions of people with pain relief. We are experienced in pain relief, and we are here to help. Nurofen contains Ibuprofen, which has anti-inflammatory properties that helps relieve the symptoms of moderate pain. Nurofen Express 200mg Liquid Capsules can be taken with water.